Show simple item record

dc.contributor.authorPeccati, G.en_US
dc.contributor.authorSole, J. L.en_US
dc.contributor.authorTaqqu, Murad S.en_US
dc.contributor.authorUtzet, F.en_US
dc.date.accessioned2019-08-28T13:20:01Z
dc.date.available2019-08-28T13:20:01Z
dc.date.issued2010-03-01
dc.identifierhttp://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000275938300001&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=6e74115fe3da270499c3d65c9b17d654
dc.identifier.citationG. Peccati, J.L. Sole, M.S. Taqqu, F. Utzet. 2010. "STEIN'S METHOD AND NORMAL APPROXIMATION OF POISSON FUNCTIONALS." ANNALS OF PROBABILITY, Volume 38, Issue 2, pp. 443 - 478 (36). https://doi.org/10.1214/09-AOP477
dc.identifier.issn0091-1798
dc.identifier.urihttps://hdl.handle.net/2144/37418
dc.description.abstractWe combine Stein’s method with a version of Malliavin calculus on the Poisson space. As a result, we obtain explicit Berry–Esséen bounds in Central limit theorems (CLTs) involving multiple Wiener–Itô integrals with respect to a general Poisson measure. We provide several applications to CLTs related to Ornstein–Uhlenbeck Lévy processes.en_US
dc.description.sponsorshipSupported by the Grant BFM2006-06427, Ministerio de Educacion y Ciencia and FEDER.Supported in part by NSF Grants DMS-05-05747 and DMS-07-06786 at Boston University. (BFM2006-06427 - Ministerio de Educacion y Ciencia; FEDER; DMS-05-05747 - NSF at Boston University; DMS-07-06786 - NSF at Boston University)en_US
dc.format.extentp. 443 - 478en_US
dc.languageEnglish
dc.publisherINST MATHEMATICAL STATISTICSen_US
dc.relation.ispartofANNALS OF PROBABILITY
dc.subjectPhysical sciencesen_US
dc.subjectStatistics & probabilityen_US
dc.subjectMathematicsen_US
dc.subjectMalliavin calculusen_US
dc.subjectNormal approximationen_US
dc.subjectOrnstein-Uhlenbeck processen_US
dc.subjectPoisson measureen_US
dc.subjectStein's methoden_US
dc.subjectWasserstein distanceen_US
dc.subjectStatisticsen_US
dc.titleStein’s method and Normal approximation of Poisson functionalsen_US
dc.typeArticleen_US
dc.description.versionFirst author draften_US
dc.identifier.doi10.1214/09-AOP477
pubs.elements-sourceweb-of-scienceen_US
pubs.notesEmbargo: Not knownen_US
pubs.organisational-groupBoston Universityen_US
pubs.organisational-groupBoston University, College of Arts & Sciencesen_US
pubs.organisational-groupBoston University, College of Arts & Sciences, Department of Mathematics & Statisticsen_US
pubs.publication-statusPublisheden_US
dc.identifier.orcid0000-0002-1145-9082 (Taqqu, MS)
dc.identifier.mycv54271


This item appears in the following Collection(s)

Show simple item record